Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 12, 2021, 2:15 PM EDT for Palm Beach County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2021, 2:15 PM EDT (18:15 UTC)
- Expired
- Jul 12, 2021, 3:00 PM EDT
- In force
- 45 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 111 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 12, 2:40 PM EDT | TSTM WND GST 49 | 2 E Aberdeen Golf Cours, FL | LWPVC PARK VISTA COMMUNITY HIGH SCHOOL REPORTED A WIND GUST OF 49MPH AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA. ELEVATION IS 39 FEET. |
| Jul 12, 2:59 PM EDT | TSTM WND GST 44 | 2 Nnw Florida Gardens, FL | WPCHS PALM BEACH CENTRAL HIGH SCHOOL REPORTED A WIND GUST OF 44MPH AT 2:59PM AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA. ELEVATION IS 16 FEET. |
| Jul 12, 3:00 PM EDT | HAIL 0.25 | 3 Se Royal Palm Beach, FL | A TRAINED SPOTTER CALLED IN AND REPORTED PEA-SIZED HAIL AT THE INTERSECTION OF SOUTHERN BLVD AND US 411 AT 3:00PM AS A STRONG THUNDERSTORM MOVED THROUGH THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.3 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1074 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -71 m²/s²
- 0-3 km storm-relative helicity
- -51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
954 WWUS82 KMFL 121815 SPSMFL Special Weather Statement National Weather Service Miami FL 215 PM EDT Mon Jul 12 2021 FLZ067-068-168-121900- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 215 PM EDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 300 PM EDT... * At 215 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Loxahatchee NWR to near Delray Beach. Movement was northwest at 30 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, Whisper Walk and Lion Country Safari Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2678 8072 2672 7996 2634 7988 2639 8032 TIME...MOT...LOC 1815Z 136DEG 24KT 2652 8038 2646 8003 $$ DH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 2:13 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 12, 2:13 PM EDT, 2 minutes before
Area Forecast Discussion National Weather Service Miami FL 213 PM EDT Mon Jul 12 2021 .SHORT TERM... The closed, cut-off upper-level low/TUTT between South FL and the Bahamian Islands continues to move westward towards the FL peninsula where scattered storm coverage has plagued the Atlantic waters and east coast areas so far today. In fact, borderline severe storms were already seen, with a 57 mph wind gust measured in Lake Chekika (southern Everglades). GOES-16 water vapor imagery shows pockets of dry air in the low-mid levels. This poses as a problem across areas of South FL, especially the Lake Region and Gulf Coast where these pockets are evident, as it will promote less cloud coverage, and thus very strong diurnal heating in an already unstable airmass. This in combination with both sea breezes expected to develop will lead to scattered to numerous showers and storms during the afternoon hours, some of which will be strong to severe. Looking at MFL's 12/12Z sounding shows a very unstable environment areawide, with 500 mb at -10.9, very steep and conditionally unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800 J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear ~15- 20kt. These parameters are expected to steepen/increase as the day progresses due to the TUTT feature creeping closer to the CWA along with daytime heating. Forecast 500 mb temps also can reduce to -12C. What does this mean for South FL? With the cold pocket aloft areawide, ribbon of increased moisture along the east coast, strong diurnal heating, and steeping unstable lapse rates, severe hail greater than 1 inch, damaging wind gusts in excess of 58 mph, funnel clouds, heavy rainfall/localized flooding, and a tornado are all possible. The heavy rainfall is also a precursor for tomorrow where much more rain is expected across areas expected to be drenched upon later today. More in the hydrology section below. Highest confidence for the severe weather looks to be across the Lake Okeechobee region and interior sections of South FL, however the conditional threat for severe weather does exist areawide today. Overnight tonight, models are hinting at the potential set up of a coastal trough across the east coast, especially Broward and Dade Counties. This will bump up PW's across the east coast and consequently PoPs. If this were to occur along with the rainfall we have seen thus far today, a Flood Watch may be needed. Low confidence on that for the time being but something to evaluate. Tuesday looks to be primarily a hydro threat, with repeated rounds of locally heavy rainfall and the potential for isolated flooding along the east coast of South Florida before the risk spreads westward toward the Gulf Coast during the day. There is plenty of uncertainty regarding the timing of potential impacts, so be sure to keep up with the latest information from NWS Miami. High temperatures nudged below normal for today and tomorrow, due to the thick cloud coverage and widespread convection through the short term period. .LONG TERM... Wednesday The inverted upper (500-250 hPa) trough responsible for facilitating a healthy thunderstorm environment early this week will progress along the western periphery of a broad western Atlantic high pressure ridge, resulting in upper heights filling within the trough. This will allow for a slightly less favorable strong/severe thunderstorm environment, owing to warmer temperatures aloft (around -7C at 500 hPa) and hence weakened lapse rates. Modest low-level easterly moisture convergence appears to be present in many of the mid-range models, still favoring convective development over the region, albeit with diminished synoptic-scale forcing. This should result in decreased storm coverage over the east coast metro, with greater storm coverage/intensity focused over the interior. Nevertheless, localized and potentially flash flooding could still materialize should thunderstorms develop over recently soaked regions. Thursday through Monday By Thursday, the aforementioned upper trough becomes diluted in the mean synoptic flow, and an upper ridge of high pressure builds in from the western Atlantic Ocean towards the eastern Gulf of Mexico. This will allow for more seasonable easterly flow conditions to become realized again over South Florida, favoring shower and thunderstorm development along the Atlantic waters/east coast in the morning, with a gradual westward progression with time towards the interior and west coast. Given the generic looking environment, convection will likely be sub-severe, as lighting, locally strong winds, and localized flooding seem to be the extent of associated impacts through most of this period. The diminishing upper level low and it's associated cloud canopy should allow for temperatures to gradually increase back to seasonable values for the remainder of the week and into early next week. Maximum temperatures are forecast to be in the upper 80s along the east coast, and lower 90s over the interior/west coast. && .AVIATION(18Z TAFS)... SHRA/TSRA expected to continue in and around KMIA, KFLL, KTMB, KOPF, KFXE and KPBI through at least the mid/late afternoon hours. TEMPO MVFR to brief IFR conds are possible btw KMIA and KFXE with this activity. The 12z KMFL sounding indicated ESE winds mainly from the ESE at 8-22 kt blo FL150, however, VRB winds and strong gusts btw 30kt-40kt were observed with earlier TSTMs. An upper low/trough tonight will bring additional periods of SHRA/TSRA. Therefore, tempo MVFR conds are possible across the area terminals through Tuesday morning. && .MARINE... High pressure over the western Atlantic waters will continue building westward through the week as a weak tropical wave moves through the area on Tuesday. East to southeasterly winds will remain elevated across the local waters through the middle of the week resulting in cautionary conditions for small craft operators, especially across the Atlantic waters where winds could approach advisory levels from tonight into Tuesday morning. Scattered to numerous showers and thunderstorms are possible each day through the middle of the week, with the greatest coverage of showers and storms for the rest of today through Wednesday. Locally higher winds and seas will be possible with showers and storms. && .HYDROLOGY... A TUTT feature with very cold temperatures aloft will continue to move towards South FL today through Tuesday. This along with strong daytime heating will lead to rounds of scattered to numerous showers and thunderstorms areawide. At this time, models are hinting at a coastal trough that could set up along the east coast metro areas overnight tonight. This will allow for the PWAT values to increase to 2.0 to 2.5 inches over South Florida overnight tonight through Tuesday night. This weather pattern will allow for showers and some thunderstorms to develop with periods of heavy rainfall and high rainfall rates of 2 inches/hour, especially during peak heating. Rainfall amounts of 1 to 3 inches are expected, with locally higher amounts along the coasts. For today, 1-hr FFG ranges from 2.5 to 4 inches but wouldn't be surprised to see these values lower for tomorrow with all the rainfall expected today. The grounds are still somewhat saturated from the heavy rainfall from the daily thunderstorms along with the heavy rainfall seen from Tropical Storm Elsa (a tropical storm when it was near South FL), and any additional heavy rainfall could lead to flooding especially over the coastal areas of South FL. Interests across South Florida are strongly encouraged to monitor the latest information from the National Weather Service in Miami Florida. && .BEACHES... There is a high risk of rip currents along the Atlantic beaches of South Florida due to breezy easterly winds. The elevated rip current risk will last through at least mid-week. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 86 79 90 / 70 80 30 60 West Kendall 77 87 78 90 / 70 80 30 60 Opa-Locka 76 86 78 90 / 70 80 30 60 Homestead 76 86 78 89 / 70 80 30 60 Fort Lauderdale 78 86 79 89 / 70 80 30 60 N Ft Lauderdale 77 86 79 88 / 70 80 30 70 Pembroke Pines 76 86 76 88 / 70 80 30 70 West Palm Beach 76 86 77 89 / 70 80 40 70 Boca Raton 77 87 79 90 / 70 80 30 70 Naples 75 89 75 90 / 60 80 40 80 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173. AM...None. GM...None. && Tonight/Tuesday and Aviation/Marine...Fell Tuesday Night through Monday...Bhatti Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 10:53 AM EDT, 3 hours 22 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 1053 AM EDT Mon Jul 12 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 130300- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 1053 AM EDT Mon Jul 12 2021 ...STRONG TO SEVERE STORMS POSSIBLE TODAY... ...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a High Risk of rip currents along the east coast beaches of South Florida today. Thunderstorms: Isolated strong to severe thunderstorms will be possible across South Florida today, with locally damaging wind gusts, large hail, heavy rainfall/flooding, and tornadoes possible. Waterspouts: Waterspouts will be possible with showers and thunderstorms today. Tornadoes: A weak tornado or two will be possible today with thunderstorms today. Wind: Strong to locally damaging wind gusts will be possible with thunderstorms today. Hail: Large hail up to 1 inch in diameter will be possible with thunderstorms today. Flooding: Heavy rainfall could lead to localized flooding across the urban areas of South Florida, especially overnight tonight. Temperatures: Maximum heat indices will range from 95 to 104 across the area today, with the highest readings expected over inland southwest Florida and portions of inland Palm Beach County. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Scattered to numerous showers and thunderstorms are forecast through the week with the typical diurnal pattern after Wednesday. Peak chances of showers and thunderstorms will be on Tuesday and Wednesday as a tropical wave passes by on Tuesday. Locally heavy rain, frequent lightning strikes, hail, and strong wind gusts are all possible with any of this activity through the week. The greatest flooding potential will be from Tuesday into Wednesday when there is a marginal risk of excessive rainfall. Elevated rip current potential across all South FL Atlantic beaches through at least mid-week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. FELL
In the hours before
Local storm report, Jul 12, 1:40 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
140 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM MARINE TSTM WIND 5 SSE MIAMI BEACH 25.75N 80.10W
07/12/2021 M41 MPH AMZ651 FL MESONET
MESONET STATION XGVT GOVERNMENT CUT REPORTED
A WIND GUST OF 41MPH AT 1:15PM AS A STRONG
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 75
FEET.
&&
HADILocal storm report, Jul 12, 1:41 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
141 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM MARINE TSTM WIND 1 S NORTH MIAMI BEACH 25.91N 80.16W
07/12/2021 M40 MPH MIAMI-DADE FL MESONET
MESONET STATION XNMI NORTH MIAMI REPORTED A
WIND GUST OF 40MPH AT 1:17PM AS A STRONG
THUNDERSTORM MOVED ONSHORE. ELEVATION IS 55
FEET.
&&
HADILocal storm report, Jul 12, 1:47 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
147 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM FLASH FLOOD MIAMI BEACH 25.81N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
SOCIAL MEDIA REPORT OF WATER BEGINNING TO
ENTER BUSINESSES AT COLLINS AND 41ST STREET.
WATER ALSO UP HALFWAY TIRES OF PASSING
VEHICLES.
&&
HADILocal storm report, Jul 12, 1:48 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
148 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM MARINE TSTM WIND 1 N JUNO BEACH 26.89N 80.06W
07/12/2021 M42 MPH AMZ650 FL MESONET
MESONET STATION XJUP JUNO BEACH PIER
REPORTED A WIND GUST OF 42MPH AT 1:34PM AS A
STRONG THUNDERSTORM MOVED ONSHORE. ELEVATION
IS 20 FEET.
&&
HADILocal storm report, Jul 12, 1:59 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EDT MON JUL 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM FLOOD 4 ESE NORTH MIAMI 25.87N 80.12W
07/12/2021 MIAMI-DADE FL PUBLIC
SOCIAL MEDIA REPORT OF SIGNIFICANT STREET
FLOODING AT THE INTERSECTION OF 86TH STREET
AND HARDING. WATER HALFWAY UP THE TIRES OF
PASSING VEHICLES.
&&
HADISpecial weather statement, Jul 12, 2:15 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Miami FL 215 PM EDT Mon Jul 12 2021 FLZ067-068-168-121900- Coastal Palm Beach County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 215 PM EDT Mon Jul 12 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY UNTIL 300 PM EDT... * At 215 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from near Loxahatchee NWR to near Delray Beach. Movement was northwest at 30 mph. * Winds in excess of 45 mph possible with these storms. * Locations impacted include... West Palm Beach, Boca Raton, Boynton Beach, Delray Beach, Wellington, Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis, Haverhill, Cloud Lake, Palm Beach International Airport, Golden Lakes, Whisper Walk and Lion Country Safari Park. PRECAUTIONARY/PREPAREDNESS ACTIONS... To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2678 8072 2672 7996 2634 7988 2639 8032 TIME...MOT...LOC 1815Z 136DEG 24KT 2652 8038 2646 8003 DH
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 4:48 AM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 5:01 AM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 12, 5:20 AM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 12, 5:55 AM EDT | Special Marine Warning | MFL | 37 min | |
| Jul 12, 6:58 AM EDT | Special Weather Statement | MFL | Monroe | 32 min |
| Jul 12, 7:22 AM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 7:28 AM EDT | Special Weather Statement | MFL | Monroe | 47 min |
| Jul 12, 8:40 AM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 12, 8:46 AM EDT | Special Weather Statement | MFL | Miami-Dade | 44 min |
| Jul 12, 8:53 AM EDT | Special Weather Statement | MFL | Miami-Dade | 67 min |
| Jul 12, 9:15 AM EDT | Special Weather Statement | MFL | Miami-Dade | 75 min |
| Jul 12, 10:36 AM EDT | Special Marine Warning | MFL | 39 min | |
| Jul 12, 10:40 AM EDT | Special Weather Statement | MFL | Palm Beach | 50 min |
| Jul 12, 10:59 AM EDT | Special Weather Statement | MFL | Broward | 46 min |
| Jul 12, 11:09 AM EDT | Special Marine Warning | MFL | 21 min | |
| Jul 12, 11:11 AM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 11:14 AM EDT | Special Weather Statement | MFL | Palm Beach | 46 min |
| Jul 12, 11:20 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 55 min |
| Jul 12, 11:27 AM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 32 min |
| Jul 12, 11:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| Jul 12, 11:37 AM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 12, 11:38 AM EDT | Special Weather Statement | MFL | Broward | 37 min |
| Jul 12, 11:44 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 46 min |
| Jul 12, 11:56 AM EDT | Special Marine Warning | MFL | 19 min | |
| Jul 12, 12:04 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 30 min |
| Jul 12, 12:07 PM EDT | Special Weather Statement | MFL | Glades | 53 min |
| Jul 12, 12:10 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Jul 12, 12:11 PM EDT | Special Marine Warning | MFL | 49 min | |
| Jul 12, 12:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 12:18 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jul 12, 12:19 PM EDT | Special Marine Warning | MFL | 25 min | |
| Jul 12, 12:23 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 34 min |
| Jul 12, 12:31 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 12:34 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 12:49 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 2 hr |
| Jul 12, 12:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| Jul 12, 12:57 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 2 hr |
| Jul 12, 1:04 PM EDT | Special Weather Statement | MFL | Broward | 56 min |
| Jul 12, 1:06 PM EDT | Special Weather Statement | MFL | Miami-Dade | 54 min |
| Jul 12, 1:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 16 min |
| Jul 12, 1:22 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 12, 2:30 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 45 min |
| Jul 12, 2:31 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 12, 2:39 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 12, 2:59 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jul 12, 3:05 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 40 min |
| Jul 12, 3:09 PM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jul 12, 3:25 PM EDT | Special Marine Warning | MFL | 35 min | |
| Jul 12, 3:36 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 14 min |
| Jul 12, 3:40 PM EDT | Special Marine Warning | MFL | 20 min | |
| Jul 12, 3:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jul 12, 3:56 PM EDT | Special Marine Warning | MFL | 33 min | |
| Jul 12, 5:43 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jul 12, 6:33 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jul 12, 6:46 PM EDT | Special Marine Warning | MFL | 29 min | |
| Jul 12, 7:07 PM EDT | Special Marine Warning | MFL | 68 min | |
| Jul 12, 7:36 PM EDT | Special Marine Warning | MFL | 39 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.